MAUDE Adverse Event Report: OMNI LIFE SCIECE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNI LIFE SCIECE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number HC-21004-HA
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2021.The original surgery occurred on (b)(6) 2014.The reason for revision is reported patient pain.During the revision, the original stem, modular neck, and femoral head were removed.All components were revised.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNI LIFE SCIECE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key12677027
Report Number1226188-2021-00121
Device Sequence Number4027264
Product Code LPH
UDI-Device Identifier00841690115830
UDI-Public00841690115830
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberHC-21004-HA
Device Catalogue NumberHC-21004-HA
Device Lot Number15120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR